MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3W0750 - DUODERM; DRESSING,WOUND,OCCLUSIVE

CONVATEC DOMINICAN REPUBLIC INC L3W0750 - DUODERM; DRESSING,WOUND,OCCLUSIVE
Model Number 187644
Medical Device Problem Codes Delivered as Unsterile Product (1421); Tear, Rip or Hole in Device Packaging (2385); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the package was torn.The product was not used.The photographs depicting the issue were received from the complainant.
 
Additional Manufacturer Narrative
Device 1 of 3.Complainant street address: (b)(6).Complainant city: (b)(6).Complainant state/province: (b)(6).Complainant postal code: (b)(6).Complainant phone: (b)(6).Complainant country: (b)(6).Name of affiliation: (b)(6) hospital.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: d4: unique identifier (udi).H6: investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions.Returned sample evaluation: photos associated with this case were received for evaluation.Batch record review: the lot 0l03941 was manufactured on 12/02/2020 bopack manufacturing line, with a total of (b)(4) market units (mkus).Complaint investigator performed a batch record review on 10/02/2023, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct.System application product (sap) material 1704758 and manufacturing order (b)(4).The batch record review supports that there were no discrepancies related to the issue reported.Investigation conclusion: root cause(s): method: seal and seals minimum specified width out tolerance inspection method is not properly established / lack of inspection process.Method: manual adjustment in sealing plate location.Method: lack of verification tools.Actions were taken through corrective action/preventive action (capa).The investigation associated with related root cause investigation (rci) have been approved and is complete.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
L3W0750 - DUODERM
Common Device Name
DRESSING,WOUND,OCCLUSIVE
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key14081966
Report Number9618003-2022-00299
Device Sequence Number5277060
Product Code NAD
UDI-Device Identifier00768455174751
UDI-Public00768455174751
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/01/2025
Device Model Number187644
Device Lot Number0L03941
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2022
Supplement Date Received by Manufacturer10/04/2023
Initial Report FDA Received Date04/12/2022
Supplement Report FDA Received Date10/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown